PBC Foundation
6,386 members5,620 posts

Meds question

The long term prednisone is really getting to me. I was fine with it until the manufacture was changed.

I am used to taking a 500 mg of urso and a now 10 mg of prednisone in the morning with breakfast

Then with dinner I take another 500 mg of urso and a 50 mg of AZA.

I am thinking about switching the prednisone and AZA.

Meaning taking AZA in the morning with breakfast and prednisone at dinner.

I’m really fatigued lately.

8 Replies
oldestnewest

Hi Jennyhadenough,

Might be a good idea to run everything by your pharmacist and tell them how your feeling too. ❤

Stella

Reply

My pharmacist would tell me to ask my dr. They aren’t very helpful with certain things. I’m just hoping that someone has experience with prednisone. I’m not expecting the dr to lower it until August.

1 like
Reply

I would have thought if you took pred at night it may keep you awake. When I first was dx I was on 80 mg a day, I was bouncing of the walls lol

Reply

I started on 40 mgs and now tapered down to 10 mgs. 40 to 17.5 caused me to get over excited. However I don’t have good family support. My husband is now looking like he’s trying but I’m still on guard. My children are bullies who never had a chore but was given everything they asked for. I was always afraid to tell them no out of fear of being arrested for child abuse. However the steroids made me stronger and stand up for myself but in a bold way. I have been taking 10 mgs for a long time and was fine with this dose. Then the manufacturer changed and the pill doesn’t have the fillers that I’m used to. I’m going to try to make the change today to see if I feel better with the fatigue and brain fog.

Reply

Honestly I couldn’t imagine me having to take 80 mgs of prednisone for any length of time. I know a lady who had to take 100 mgs a day for over a year. She had it real hard but she didn’t have sisters and children putting her down when she suffered the side affects. It’s really all about the family support. The last thing to do is put a woman down that’s taking steroids cause she may knock your block off. Ha! Ha!

1 like
Reply

Hello!

I am so sorry you are feeling fatigued. :(

I would be really afraid to take my Prednisone at night. I have a hard time sleeping as it is.

And yes, family support is vital. I'm sorry yours are not really doing their part.

I do feel like the Prednisone makes me a raging witch at times. Not usually, but I have a much quicker temper than I ever had so I feel you there.

I do hope that you can get it sorted out. Does your doctor have a thing online where you can message them? That is how I contact my doctor.

Good luck and let us know how it works out for you.

Take care and stay strong.

Reply

Yes Stacy, I can message and call him. I was already told to just take the meds. I don’t act out on the steroids unless provoked. Then it used to be where I got picked on. My family picks on each other. My mistake was not putting an end to it and my daughters learned real young that they could legally get away with the mouthing off. Hopefully I have have it under control. I was forced to make some bold choices.

I’m taking my prednisone tonight. I will let you know.

1 like
Reply

I can understand that. I'm glad you got it under control. :)

1 like
Reply

You may also like...